# SDR 05FDEA00284

- Difficulty date: February 13, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11
- Aircraft serial: 48791
- Aircraft time: 21,224 hours, 4,820 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BARREL NUT BORE NR 3L CORROSION REMOVAL FOUND EXCEEDED LIMITS.  REMOVED AND REPAIRED PER FEDEX EA 1-5510-81726,
